• Register
Welcome to Answer To All Candida Questions, where you can ask candida yeast infections questions and receive answers from other members of the community.
Probacto Probiotics: Leading candida probiotics in the market. Get rid of your candida once and for all.

Antibiotics Caused Fungal Infection, What Should I Do?

425 views
About a month ago I. Went into hospital with a leg infection from a graze. (Cellulitis) I was in the hospital on IV antibiotics for 4 days and then oral antibiotics for 2 more weeks. After leaving the hospital I had a dry irritating cough for about a week and my ears were itchy. However in the last couple of weeks I have had a sore throat that won't budge to cough drops, and something always seems stuck in my throat. I have had sinus problems towards the end of last year. I went to the doctor and he flushed my ears and prescribed me Fungillin lozenges which I have sucked for about a week. He said I clearly have a fungal infection. I did the saliva test the other morning and my saliva looked like a manowar jellyfish. I am trying to cut out sugar and change diet. It is getting me down. Does this sound familiar to you and what should I do?
asked Feb 8, 2014 in Treatment by anonymous

1 Answer

0 votes
Antibiotics causing fungal infections isn't anything that is completely unheard of. Since your doctor already prescribed you fungillin lozenges, you should stick with that until it's done.

Your body is already weak and capable of having fungus, so if I was you, I'd go on a candida diet and take proboitics as well. Otherwise you never know if your candida will come back and it will always be in the back of your mind.
answered Feb 10, 2014 by jerry
...